I have been treated for sinus infection but pain is still here. Almost feels like I am clinching my teeth or applying pressure with my jaws all the time
I take Pristiq and it has not caused me to clinch or grind my teeth. This is not to say that it couldn't. Have you been on the Pristiq for long? Clinching of your teeth can be an indication of a dental problem. If the problem persists I would discuss this issue with the dentist. To learn more about teeth clinching try the following:
Yes, it is possible that Pristiq is the cause of your jaw clenching, as it's a rare side-effect of the medication. It can also cause anxiety, which could be the cause of you clenching your jaw. I've read of several other patients who've had trouble with jaw/sinus pain while taking Pristiq, so I do believe it's possible.
I'd seek a doctor's advice about the problem, and if the side-effect is interfering with your functioning, I'd ask about trying a different anti-depressant.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Mar 2011 • 4 answers
Posted 15 Sep 2012 • 1 answer
Posted 31 Dec 2012 • 4 answers
Posted 13 May 2014 • 1 answer
Posted 16 Mar 2016 • 7 answers